CureZone   Log On   Join
Re: Pau D'arco OMG
 
KeepTrying11 Views: 3,126
Published: 11 years ago
 
This is a reply to # 1,554,659

Re: Pau D'arco OMG


I found this from:

http://www.cancer.org/docroot/ETO/content/ETO_5_3X_Pau_DArco.asp

Pau d'arco has some potentially serious side effects. Some of the chemicals in pau d'arco, such as hydroquinone, are known to be toxic. High doses taken internally may cause liver and kidney damage. In animal studies, birth defects and deaths occurred among rats whose mothers were given lapachol during pregnancy. Pau d'arco should be avoided, especially by women who are pregnant or breastfeeding.

Even low doses of pau d'arco can cause dizziness, nausea, vomiting, and diarrhea and can interfere with blood clotting. The resulting bleeding can cause anemia. In addition, pau d'arco, when taken by mouth, can interact with aspirin and blood-thinning medications, further increasing the risk of bleeding. It may also increase the risk of bleeding in people with hemophilia or other clotting disorders.

I think this would explain your symptoms better than die-off. Usually it takes more than 24 hours for die-off to happen anyway. 

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.203 sec, (1)